User Tag List

Results 1 to 3 of 3

Thread: tinnitus another sympton of hypo!!!

  
  1. #1

    tinnitus another sympton of hypo!!!

    Hi I have been hypo for 2 years... I was wondering whether any fellow sufferer has a constant ringing in the ears...mine is worse in my right ear..It's driving me mad!!!!! I have been really drained of energy these last few days & when I sit down with my eyes closed all I can hear is this irritating ringing..Can anything be done to eleviate it????

  2. #2
    Administrator Achievements:
    VeteranCreated Album picturesCreated Blog entryTagger First ClassOverdriveSocial25000 Experience Points
    Mike's Avatar

    Join Date
    Oct 2008
    Location
    London
    Posts
    1,195
    Country
    UK
    Gender
    Male
    Blog Entries
    19

    Re: tinnitus another sympton of hypo!!!

    Tinnitus is often referred to as a ringing in the ears although some people will experience it has whining, screaming, cicadas, hissing, roaring, whistling, chirping, clicking or clucking noises.
    I know that ear ringing is one of the symptoms of hypothyroidism but not so many people have it. I think it's more related to metabolism of your body and could be due to lower levels of B12 as well.

    Sometimes I feel that we should all be taking B12 even we dont need it as it's water soluble plus it doesnt harm in large quantities. Only if it was free for all

  3. #3
    Baby Moderator Achievements:
    Veteran1000 Experience PointsOverdrive
    Awards:
    Posting AwardDiscussion Ender
    Stfluffybrain's Avatar

    Join Date
    Dec 2008
    Posts
    347
    Country
    UK
    Gender
    Female

    Re: tinnitus another sympton of hypo!!!

    Hi Hon
    Yep Sid is absolutely correct.
    My stepdad has it terribly, the only thing he can do is listen to what they call 'white noise' on a cd player.
    Some folks like to have low relaxing music to drown it out when they are trying to rest.
    hope you get some relief as I know it drives him absolutely mad.

    lotsa luv
    Dawnx
    ''If you don't know where you are going, any road will get you there.'' The Cheshire Cat, Alice in Wonderland

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Levothyroxine side effects - tinnitus?
    By MrsE in forum Armour / T4 Thyroxine / T3 Cytomel
    Replies: 7
    Last Post: 21st September 2013, 11:08 AM
  2. Newbee hypo
    By alt in forum ThyroidHelp Welcome Area
    Replies: 9
    Last Post: 24th June 2009, 07:47 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 06:47 PM.